PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 45 | 1 | 91-93
Tytuł artykułu

4-dimensional c-symplectic $S^1$-manifolds with non-empty fixed point set need not be c-Hamiltonian

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The aim of this article is to answer a question posed by J. Oprea in his talk at the Workshop "Homotopy and Geometry".
Słowa kluczowe
Rocznik
Tom
45
Numer
1
Strony
91-93
Opis fizyczny
Daty
wydano
1998
Twórcy
autor
  • Department of Mathematics, Meiji University, 1-1-1 Higashimita, Tama-ku, Kawasaki-shi, 214 Japan
Bibliografia
  • [A-B] M. F. Atiyah and R. Bott, The moment map and equivariant cohomology, Topology 23 (1984), 1-28.
  • [G] D. Gottlieb, Lifting actions in fibrations, Lecture Notes in Math. Vol. 657 (1977), pp. 217-254.
  • [H-Y] A. Hattori and T. Yoshida, Lifting compact group actions in fiber bundles, Japan. J. Math. 2 (1976), 13-25.
  • [L-O] G. Lupton and J. Oprea, Cohomologically symplectic spaces: toral actions and the Gottlieb group, Trans. Amer. Math. Soc. 347 (1995), 261-288.
  • [M] D. McDuff, The moment map for circle actions on symplectic manifolds, J. Geom. Phys. 5 (1988), 149-160.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv45i1p91bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.